# SDR DXTA2019121983222

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 4,784 hours, 4,784 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING CAS MSGS ILLUMINATED IN FLIGHT: SWPS FAULT AMS CTRL FAIL AP FAIL YD FAIL GSD2 FAIL SWPS ICE SPEED HSDB FAULT//SIGNOFF// PERFORMED GSD 2 OPERATIONAL CHECK AS PER AMM MPP 31-41-01- 710-801-A AND PERFORM FIM 31-42-00-810-812-A - FAILURE OF THE HSDB BETWEEN DATE CONCENTRATOR UNIT 1 AND DATA CONCENTRATOR UNIT 2. ALL TROUBLESHOOTING POINTED TO NO FAULT OR DISCREPANCIES AND THAT THE FAULT SIGN OFF: WAS TRANSITORY PER THE FAULT ISOLATION MANUAL. CALLED MCC WITH FINDINGSAND EMAILED EMBRAER TECH SUPPORT. PER EMBRAER TECH SUPPORT, PROCEED WITH ADD1T1ONAL TROUBLESHOOTING PER FAULT ISOLATION MANUAL 31-42-00-810-814-A. NO DISCREPANCIES OR FAULTS NOTED. PER EMBRAER TECH SUPPORT, RETURN THE AIRCRAFT TO SERVICE.
